# SDR GLBA2001034

- Difficulty date: February 12, 2001
- Submitted: February 17, 2001
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 10,507 hours, 13,956 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK - RIGHT BLEED AIR FAIL.  REPOSITIONED CLAMP AND REPAIRED EVA TUBING, OPS CHECKED SYSTEM GOOD.  RETURNED TO SERVICE.
